Jump to ContentJump to Main Navigation
Show Summary Details
More options …

Mathematica Slovaca

Editor-in-Chief: Pulmannová, Sylvia

6 Issues per year

IMPACT FACTOR 2017: 0.314
5-year IMPACT FACTOR: 0.462

CiteScore 2017: 0.46

SCImago Journal Rank (SJR) 2017: 0.339
Source Normalized Impact per Paper (SNIP) 2017: 0.845

Mathematical Citation Quotient (MCQ) 2017: 0.26

See all formats and pricing
More options …
Volume 68, Issue 3


Truncated euler polynomials

Takao Komatsu / Claudio Pita-Ruiz
Published Online: 2018-05-18 | DOI: https://doi.org/10.1515/ms-2017-0122


We define a truncated Euler polynomial Em,n(x) as a generalization of the classical Euler polynomial En(x). In this paper we give its some properties and relations with the hypergeometric Bernoulli polynomial.

MSC 2010: Primary 11B68; Secondary 11B83, 11B37, 05A15, 05A19

Keywords: Euler polynomials; truncated Euler polynomials; Bernoulli polynomials; hypergeometric Bernoulli polynomials


About the article

Received: 2016-09-16

Accepted: 2016-11-13

Published Online: 2018-05-18

Published in Print: 2018-06-26

Citation Information: Mathematica Slovaca, Volume 68, Issue 3, Pages 527–536, ISSN (Online) 1337-2211, ISSN (Print) 0139-9918, DOI: https://doi.org/10.1515/ms-2017-0122.

Export Citation

© 2018 Mathematical Institute Slovak Academy of Sciences.Get Permission

Comments (0)

Please log in or register to comment.
Log in